# SDR HEEA0010047

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624MB
- Make and model: Bolkms BO105S
- Aircraft serial: S751
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: TM41039
- Condition: Fluctuates
- Location: Triple Oil Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OIL TEMPERATURE FLUCTUATING.
